# SDR CA100907008

- Difficulty date: August 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 32,463 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: D30816L
- Condition: Cracked
- Location: Lt Wing
- Part time: 2,873 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STRUT FITTING, LT, UPPER PN D3081-6L.  DURING A SCHEDULED INSP, A SUSPECTED CRACK WAS NOTED ON THE UPPER LINK, INNER FACE, EMANATING FROM BUSHING HOLE.  AN EDDY CURRENT INSP WAS PERFORMED ON THE SUSPECTED AREA AND IT WAS CONFIRMED THAT THE AREA WAS CRACKED.  THE HIGHEST TIME LINK IN OUR FLEET IS AT 2997.3 HRS. UNIT THAT CRACKED WAS THE 2ND OLDEST IN OUR FLEET AT 2873.3 HRS AND 6173 CYCLES SINCE NEW.  HAVE INSTITUTED A REPETITIVE 6 MONTH DETAILED VISUAL INSP OF OUR FLEET.  ACFT HAVE BEEN INSPECTED AND COMPLETED WITH NO CRACKING FOUND.  3 LOWER LINKS PN D3081-5 WERE FOUND WITH MINOR CORROSION AND HAVE BEEN REPLACED.  THE ABOVE MENTIONED PIECE IS PART OF AN ASSY IN THE FOLLOWING STC, SA07-121, SA02735, NY SA0847. OTHER THAN OUR FLEET THERE ARE 5 OTHER ACFT OPERATING WITH 1 OF THE ABOVE STCS, ALL WITH CONSIDERABLY LOWER TIME AND THE OPERATORS OF THESE ACFT WILL BE NOTIFIED SHORTLY OF OUR INSPECTION RESULTS.
